MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPIO SUTURE CAPTURING DEVICE; HOLDER, NEEDLE, GASTROENTEROLOGIC

BOSTON SCIENTIFIC CORPORATION CAPIO SUTURE CAPTURING DEVICE; HOLDER, NEEDLE, GASTROENTEROLOGIC
Model Number M0068311250
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reported that when trying to pass the suture the alignment was off, so it broke the suture.

Brand Name
CAPIO SUTURE CAPTURING DEVICE
Common Device Name
HOLDER, NEEDLE, GASTROENTEROLOGIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key16528729
Report Number16528729
Device Sequence Number20158013
Product Code FHQ
UDI-Device Identifier08714729753070
UDI-Public08714729753070
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/03/2023
Report Date (Section F) 03/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0068311250
Device Lot Number30525126
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient RaceWhite
Date Report Sent to FDA03/03/2023